# SDR VJ32002F00082

- Difficulty date: October 4, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 75283
- Part serial: 0267243
- Condition: Failed
- Location: Manifold
- Part time: 447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE CHT IS CONSISTENTLY HIGH DURING ALL LEVELS OF FLIGHT.  PROBABLE CAUSE IS INTERNAL FAILURE OF MANIFOLD VALVE NOT ALLOWING FUEL FLOW PROPERLY.
